MAUDE Adverse Event Report: ASAHI INTECC CARAVEL; PERCUTANEOUS CATHETER

ASAHI INTECC CARAVEL; PERCUTANEOUS CATHETER
Catalog Number CRV135-19P
Medical Device Problem Codes Crack (1135); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
Caravel was advanced in a normal fashion over a runthrough guidewire in an n-stemi case on a 74-year-old female's rca.The vessel had a 99% calcified, tortuous lesion.Caravel was used to exchange to roto wire, and after roto, it was exchanged back to runthrough wire.While removing caravel with trapper, caravel seemed to be stuck.As they went to a balloon lesion, they noticed that 1mm of the distal tip had cracked on the wire in the rca.Md removed the wire with the entire guidewire system.The 1mm of caravel came out.There was no patient injury.Md completed the case in the normal fashion.

Brand Name
CARAVEL
Common Device Name
PERCUTANEOUS CATHETER
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key21289020
Report Number3004718255-2025-00370
Device Sequence Number9355431
Product Code DQY
UDI-Device Identifier04547327108775
UDI-Public(01)04547327108775(17)270731(10)240815K03A
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/31/2025
Report Date (Section F) 01/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCRV135-19P
Device Lot Number240815K03A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date01/22/2025
Device Age4 MO
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/31/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale
Date Report Sent to FDA01/31/2025